Order-bounded operators in vector lattices and in spaces of measurable functions

Research output

2 Citations (Scopus)

Abstract

The survey is devoted to the presentation of the state of the art of a series of directions of the theory of order-bounded operators in vector lattices and in spaces of measurable functions. The theory of disjoint operators, the generalized Hewitt-Yosida theorem, the connection with p-absolutely summing operators are considered in detail.

Original languageEnglish
Pages (from-to)1131-1176
Number of pages46
JournalJournal of Soviet Mathematics
Volume54
Issue number5
DOIs
Publication statusPublished - 1 May 1991
Externally publishedYes

    Fingerprint

Scopus subject areas

  • Statistics and Probability
  • Mathematics(all)
  • Applied Mathematics

Cite this